Volume 5, Number 3
Previous Issue Next Issue

Ben-Yu Guo, A. R. Mitchell & Sui-Yang Chen

J. Comp. Math., 5 (1987), pp. 191-202.

Preview Full PDF 487 3590 Abstract

Meng-Zhao Qin

J. Comp. Math., 5 (1987), pp. 203-209.

Preview Full PDF 482 3567 Abstract

Guo-Liang Xu & Jia-Kai Li

J. Comp. Math., 5 (1987), pp. 210-214.

Preview Full PDF 467 3551 Abstract

Zeng-Fu Qin

J. Comp. Math., 5 (1987), pp. 215-226.

Preview Full PDF 488 3510 Abstract

Zhang-Xing Chen & Kaitai Li

J. Comp. Math., 5 (1987), pp. 227-237.

Preview Full PDF 456 3467 Abstract

Chong-Xi Zhan

J. Comp. Math., 5 (1987), pp. 238-248.

Preview Full PDF 468 3557 Abstract

Kazimierz Adamowski, Nicolas R. Dalezios & Fadil B. Mohamed

J. Comp. Math., 5 (1987), pp. 249-263.

Preview Full PDF 509 3699 Abstract

Zi-Luan Wei

J. Comp. Math., 5 (1987), pp. 264-271.

Preview Full PDF 463 3650 Abstract

Hong-Yang Chao

J. Comp. Math., 5 (1987), pp. 272-280.

Preview Full PDF 476 3499 Abstract

Wen-An Yong & You-Lan Zhu

J. Comp. Math., 5 (1987), pp. 281-286.

Preview Full PDF 465 3487 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard